MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC

COOK IRELAND LTD ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC
Model Number G18282
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During stent deployment, the physician obtained retrograde tibi-peroneal access and attempted to extend the stent into hunter¿s canal.The physician stated ¿felt like the stent wasn't fully opening".A guidewire could not be advanced through the newly placed stent, although imaging suggested it was open.Multiple attempts were made to cross the stent, including the use of a balloon, without success.Pushing the stent resulted in deformation, causing the stent to collapse/crush into itself.The procedure was discontinued, and a second procedure was scheduled for two weeks later [(b)(6) 2026].Details of access sheath used (name, fr size, length)? - 6fr terumo slender what was the target location for the stent? - sfa (superficial femoral artery) was the device used percutaneously? - yes was pre-dilation performed ahead of placement of the stent? - yes what was the access site chosen? - common femoral artery with retrograde was a stent previously placed during previous procedures? - no did the patient exhibit difficult anatomy? - heavily calcified was the approach ipsilateral or contralateral? - ipsilateral retrograde access what intervention (if any) was required? - additional procedure scheduled for (b)(6) 2026 were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G., kink)? - no was there evidence of post deployment stent compress or deformation? - crushed/deformed into itself, due to the pushing.Was the delivery system able to be advanced to the target site easily/with no resistance? - yes was post dilation performed after the placement of the stent? - yes was the stent fully deployed from the delivery system prior to removal of device? - yes was the stent being placed through the side wall of a previously placed stent? - no.

Brand Name
ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO,STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
MDR Report Key25232294
Report Number3005580113-2026-00028
Device Sequence Number10183529
Product Code NIO
UDI-Device Identifier10827002182827
UDI-Public(01)10827002182827(17)281201(10)C2372574
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
Report Date (Section F) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18282
Device Catalogue NumberZFV6-35-125-6-100
Device Lot NumberC2372574
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2026
Event Location Hospital
Date Report to Manufacturer04/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/20/2026